# SDR HEER20171013748

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N947PH
- Make and model: Skrsky S92A
- Aircraft serial: 920256
- Aircraft time: 1,476 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 9241015800114
- Part serial: B03300914
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,477 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THR NR 2 MAIN ROTOR SERVO IS LEAKING AT UPPER PISTON.   REPLACED THE NR 2 MAIN ROTOR SERVO ASSEMBLY.
